# SDR R61A201208270570

- Difficulty date: August 27, 2012
- Submitted: October 13, 2012
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 8,947 hours, 8,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Part time: 8,947 hours, 8,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON THE RIGHT SEAT RAIL AT STATION Y-9.250 BETWEEN X 1.0 - X 71.20.  MAINTENANCE REMOVED AND REPLACED SEAT RAIL SECTIONS (2EA) WITH P/N'S 85328210-121 & 85328210-115 IAW BOMBARDIER Q400 SRM 51-42-05-02-01, 51-42-15-02-01 & 51-40-15-02-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
